# SDR EE4Y2025040722148

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 38,668 hours, 26,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-572178-01-1-001 LEFT WING BOX TOP SKIN TRAILING EDGE OVERHANG LOWER SURFACE SKIN WITH CORROSION AT WX=3654,5. PERFORMED BLEND OUT REPAIR ON LH WING TOP SKIN PANEL 2 LOWER SURFACE BETWEEN WX 3494,5 AND WX 4010,2 (AREA 5) IAW COOPESA EO COO-EO-2025-21701-R02. APPROVED, DOCUMENTED AND SUMMITTED ON REPAIR AND DESIGN APRROVAL FORM RDAF 80111252/073/2025 #A APPROVED BY ALLEGIANT UNDER ERO A32X-STR-57ERO-00212-R00. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1Q008 ITEM 5-4.
